|Does HIV itself raise glucose levels?
Aug 4, 2003
Dear Dr. Moyle,
I have high glucose levels(fluctuating from 140 to 125, though it dipped down to 95 before rising again a month later). Can HIV in a treatment naive patient cause high glucose levels like this and the protruding stomach that I have developed?
Also, does HIV lower blood coagulation levels (such as INR) considerably? Mine is .70 versus normal range of 2 to 3.5...could this be due to HIV infection?
Response from Dr. Moyle
The answer to both these questions is no. The development of insulin resistance is linked to age, genetic characteristics, weight and diet. HIV drugs such as protease inhibitors can further add to insulin resistance. Clearly, if you ever need to start HIV treatments your doctor will advise you on which drugs you should avoid.
Real Expectations from hGH
- Odds Of Getting AIDS Erotic Massage
- Odds Of Getting HIV Vaginal Sex Without Condom
- Should I Get Tested After Unprotected Anal Sex Without Ejaculation?
- Tattoo How Long Does It Take To Test Positive For HIV
- Does White Tongue Mean I Have Hiv?
- Is Chest Cold A Symptom Of Acute HIV Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.